# SDR SWAA2024091236465

- Difficulty date: September 11, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N8561Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63585
- Aircraft time: 21,891 hours, 11,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS INOP ON AFT LEFT SIDE OF CABIN.   REMOVED AND REPLACED LEFT AFT POWER SUPPLY BATTERY PACK REFERENCE B737AMM CH 33-51-06. OPS CK GOOD AT THIS TIME.
